# SDR C2XA10CL177

- Difficulty date: November 21, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 18,257 hours, 14,418 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Loose
- Location: Nr 1 Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LEX - FLT 5928 THE CREW REPORTED A PACK 1 VALVE CLOSED MESSAGE AFTER MULTIPLE RESETS ALONG WITH BURNING DUCT SMELL WHEN PACK 1 WAS OPERATING.  MAINTENANCE INSPECTED AND RE-SECURED THE PACK 1 DUCT BETWEEN NR 1 DUAL TEMP VALVE AND NR 1 HEAT EXCHANGER.  OPERATIONAL CHECKS WERE GOOD.
